# SDR CA090819007

- Difficulty date: August 4, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Gulstm 680F
- Aircraft time: 13,438 hours
- Engine: Lyc IO720B1B
- Propeller: Hartzl HCA3VK2
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Rivet
- Part number: AN4265
- Condition: Corroded
- Location: Wing
- Part time: 13,438 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT IS HANGARED.   ACFT WAS NOTED TO HAVE MISSING RIVET (HEAD) AT LT WS 24-54.  LWR SPAR CAP AREA. TCAC WAS CONTACTED AND WE WERE ADVISED TO REPLACE RIVETS AND INSPECT THE AREA IAW TCAC SB 208A. ULTRASONIC INSP WAS COMPLETED BETWEEN WS 24 - WS 52.  AVERAGE FLANGE THICKNESS IS AS FOLLOWS: FWD FLANGE 0.130 INCH, AFT THICK FLANGE 0.387 INCH, AFT THIN FLANGE 0.160.4 INCH. ALL READINGS ARE WITHIN THE NSC/50 PERCENT RANGE IAW SB 208A.  AREA WAS TREATED WITH ACF 50.  A DETAILED VISUAL INSP WAS COMPLETED AND NO SIGNIFICANT CORROSION OR OTHER DEFECTS WERE NOTED.  A TOTAL OF 32 AN426-5 RIVETS WERE REPLACED (10 RIVETS IN FWD FLANGE AND 22 RIVETS IN AFT FLANGE) BETWEEN WS 28.5 TO 50.75.  WE PLAN TO INSPECT THE RT WING IN THE SAME AREA AT THE NEXT SHOP VISIT.  PLAN TO FOLLOW THE SB208A REINSPECTION GUIDELINES AND PERFORM CORROSION PREVENTIVE TREATMENT IN CONJUNCTION WITH REPETITIVE INSPECTION.
